MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 305010
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Pain (1994); No Information (3190)
Date of Event 10/12/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; surgeon notified sales rep that the cage he implanted on (b)(6) 2016 has collapsed.Details and x-rays are in attached documents.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.A manufacturing review was performed on the reported lot and indicated no discrepancies or anomalies.The reported device remains implanted therefore a plausible root cause cannot be identified conclusively.
 
Event or Problem Description

Brand Name
ACCULIF TL 10-16 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6084339
Report Number3004024955-2016-00098
Device Sequence Number1602556
Product Code MAX
UDI-Device Identifier07613327068061
UDI-Public(01)07613327068061
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305010
Device Lot Number10201505
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2016
Supplement Report FDA Received Date01/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR